RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 5, Pages 693–705 (Mi mz458)  

This article is cited in 1 scientific paper (total in 1 paper)

Type Numbers of Critical Points for Nonsmooth Functionals

V. S. Klimov

P. G. Demidov Yaroslavl State University

Abstract: Type numbers of critical points for Lipschitz functionals are studied. Versions of the Morse inequalities are established; it is shown that the topological index of an isolated critical point is equal to the alternated sum of its type numbers. Formulas for calculating the type numbers of the zero critical point of one functional are given.

DOI: https://doi.org/10.4213/mzm458

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:5, 641–651

Bibliographic databases:

UDC: 517.946
Received: 10.07.2000

Citation: V. S. Klimov, “Type Numbers of Critical Points for Nonsmooth Functionals”, Mat. Zametki, 72:5 (2002), 693–705; Math. Notes, 72:5 (2002), 641–651

Citation in format AMSBIB
\Bibitem{Kli02}
\by V.~S.~Klimov
\paper Type Numbers of Critical Points for Nonsmooth Functionals
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 5
\pages 693--705
\mathnet{http://mi.mathnet.ru/mz458}
\crossref{https://doi.org/10.4213/mzm458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1963132}
\zmath{https://zbmath.org/?q=an:1026.58014}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 5
\pages 641--651
\crossref{https://doi.org/10.1023/A:1021404921840}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180090200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141514010}


Linking options:
  • http://mi.mathnet.ru/eng/mz458
  • https://doi.org/10.4213/mzm458
  • http://mi.mathnet.ru/eng/mz/v72/i5/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “Deformations of Functionals and Bifurcations of Extremals”, Math. Notes, 81:1 (2007), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:56
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019